The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  


Volume 13

Volume 17, Issue 1, 2020

Special Issue in the honor of the 60th anniversary of S. S. Dragomir


Art No.
Title Author (s)


Inequalities for Functions of Selfadjoint Operators on Hilbert Spaces:
a Survey of Recent Results


S. S. Dragomir


Generalised Models for Torsional Spine Reconnection


Ali Khalaf Hussain Al-Hachami


2004-2020 Austral Internet Publishing